HILBERT-KUNZ MULTIPLICITIES IN FAMILIES OF CERTAIN TWO-DIMENSIONAL, N-GRADED RINGS

Autor(en): Brinkmann, Daniel
Stichwörter: Hilbert-Kunz multiplicity; Mathematics; Syzyzy modules; Trinomial
Erscheinungsdatum: 2015
Herausgeber: TAYLOR & FRANCIS INC
Journal: COMMUNICATIONS IN ALGEBRA
Volumen: 43
Ausgabe: 8
Startseite: 3395
Seitenende: 3410
Zusammenfassung: 
We generalize a theorem of Monsky to compute the Hilbert-Kunz multiplicity of N-graded rings k[X, Y, Z]/(F), where F is a quasi-homogeneous, regular trinomial. This result will be used to study a limit of the Hilbert-Kunz multiplicity in families of such rings, where one exponent of F is dominating the others.
ISSN: 00927872
DOI: 10.1080/00927872.2014.925119

Show full item record

Google ScholarTM

Check

Altmetric